MathSciNet Relay Station
MathSciNet bibliographic data
MR463400 (57 #3352) 28A65
Martin, John C. The structure of generalized Morse minimal sets on $n$ symbols. Trans. Amer. Math. Soc. 232 (1977), 343–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement